# SDR ASAA2022061038620

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 25,048 hours, 7,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Outside L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE L2 DOOR INOP. GROUNDED - YES. RELAMPED IAW B737-900 AMM 33-51-04-960-801. OPS TEST GOOD.
